MAUDE Adverse Event Report: Houston Lead Model 304

Houston Lead Model 304
Model Number 304-20
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Implant card was received reporting a full system replacement due to lead fracture/high impedance.No other relevant information has been received to date.

Brand Name
Lead Model 304
Common Device Name
Lead
Manufacturer (Section D)
Houston
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
Houston
100 cyberonics boulevard
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
houston, TX 77058
+1(281)667-2681
MDR Report Key50883254
Report Number1644487-2026-11129
Device Sequence Number18582514
Product Code LYJ
UDI-Device Identifier05425025750139
UDI-Public05425025750139
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number304-20
Device Lot Number862
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age13 YR
Patient SexFemale